Close Menu

Ruoting Gong

Ruoting Gong, Ph.D.

Assistant Professor of Applied Mathematics

Phone: 

312.567.8986

Fax: 

312.567.3135

Office: 

Rettaliata Engineering Center, Room 234C

Office Hours: 

Tuesdays and Thursdays 10:00 - 11:00 AM

Education 

Ph.D. in Mathematics, Georgia Institute of Technology (2012)
M.S. in Statistics, Georgia Institute of Technology (2010)
B.A. in Pure and Applied Mathematics, Tsinghua University (2006)

Research & Accomplishments 

Mathematical Finance: Small-Time Asymptotics of Option Prices, with Emphasis on Lévy-Based Models, Stochastic Volatility Models, and General Jump-Diffusion Models.
 
Probability and Stochastic Processes: Random Sequence Alignments, Lévy Processes, Wiener-Hopf Factorization, Stochastic Control, Stochastic Differential Equations, Feynman-Kac Formula, Stochasitc Partial Differential Equations. 

Awards 

Top Graduate Student Award, School of Mathematics, Georgia Institute of Technology, 2012
Scholarship for Excellent Students, Tsinghua University, 2003-2006

Publications 

SELECTED PUBLICATIONS

 
Wiener-Hopf Factorization for Time-Inhomogeneous Markov Chains ant Its Application (with Tomasz R. Bielecki, Igor Cialenco, and Yicong Huang). Submitted, 2018. arXiv: 1801.05553
 
Stochastic Representations for Solutions to Nonlocal Bellman Equations (with Chenchen Mou and Andrzej Swiech). Submitted, 2017. arXiv:1709.00193
 
Lower Bounds on the Generalized Central Moments of Optimal Alignments Score of Random Sequences (with C. Houdré and J. Lember), To appear in Journal of Theoretical Probability, 2018. DOI:10.1007/s10959-016-0730-4
 
Short-Time Expansions for Call Options on Leveraged ETFs Under Exponential Lévy Models with Local Volatility (with J. E. Figueroa-López and M. Lorig). SIAM Journal on Financial Mathematics, Vol. 9, No. 1, pp. 347-380, 2018.
 
Trajectory Fitting Estimators for SPDEs Driven by Additive Noise (with I. Cialenco and Y. Huang). Statistical Inference for Stochastic Processes, Vol. 21, Issue 1, pp. 1-19, 2018.
 
Third-Order Short-Time Expansions for Close-to-the-Money Option Prices Under the CGMY Model (with J. E. Figueroa-López and C. Houdré). Applied Mathematical Finance, Vol. 24, No. 6, pp. 547-574, 2018.
 
High-Order Short-Time Expansions for ATM Option Prices of Exponential Lévy Models (with J. E. Figueroa-López and C. Houdré), Mathematical Finance, Vol. 26, No. 3, pp. 516-557, 2016.
 
Small-Time Expansions of the Distributions, Densities, and Option Prices of Stochastic Volatility Models with Lévy Jumps (with J. E. Figueroa-López and C. Houdré)Stochastic Processes and Their Applications, Vol. 122, Issue 4, pp. 1808-1839, 2012. 

Professional Societies 

American Mathematical Society (AMS): www.ams.org
Institute of Mathematical Statistics (IMS): www.imstat.org